Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Anxiety triggered by severely fast heart rate  (Read 195 times)

0 Members and 1 Guest are viewing this topic.

Offline andrewbtattoos

  • Just Joined!
  • Posts: 1
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Anxiety triggered by severely fast heart rate
« on: December 15, 2013, 09:06:53 AM »
Hi i am new here i have been googling some stuff about my conditions etc, and i came across this site. I am not sure if i am even posting in the right spot. Anyhow i am 32 years old and live a pretty good life, i have had anxiety for approx 8 years now and it started off very mild. 4 years ago i was in a car accident and my back was severly injured, i was off work and i was and still am raising my 4 year old daughter alone while injured. within the last few months i had a night where i could not fall asleep and it snowballed from there. i have seen the dr a number of times and she had me try a few different meds, as of now i am on 300 mgs of wellbutrin (generic as of last week) and i am told to eat 2 lorazapam after dinner and sometimes 2 .5 clonazapam before bed. reason for that is because i was fearing going to sleep at night. as of 5 days ago my heart was racing so fast it triggered anxiety attack, i ate 2 pams and after 1 hr i was better. since then my chest has felt very heavy and having a harder time breath. lastnight same thing happened and i ate 2 pams again but also ate 2 .5 clonazapams. finally calmed down after an hour and a bit but this morning i woke up with a heavy chest. i am not sure if anyone has had these issues before. i was checked for high blood pressure and thyroid etc everything was good. if there is anyone with any advise please reply. thank you.
Bookmark and Share

Offline Leo99

  • Sr. Member
  • ****
  • Posts: 439
  • Country: si
  • Rec's: 5
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Anxiety triggered by severely fast heart rate
« Reply #1 on: December 15, 2013, 09:34:21 AM »
Hello andrewbtattoos and welcome to Anxiety Zone!

I do believe you have come to the right place, this place is all about sharing experience and offering support, and the section (GAD) you chose seems about right.
I would suggest you go through other sections and find the ones that you have interest in. Like for example if you're interested in other people experience with meds you take, check out topics in 'Medications and therapy' and feel free to post or open a new topic.
Your problems seem quite common so I'm sure other members will respond and share their stories. You can also always use the 'search' button to see what's already been written as regards the topic.

Nice to have you aboard! Feel better soon.
Bookmark and Share
From childhood's hour I have not been
As others were; I have not seen
As others saw; I could not bring
My passions from a common spring.
(E. A. Poe)

Offline Stressed Jumper

  • Full Member
  • ***
  • Posts: 215
  • Country: us
  • Rec's: 5
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Anxiety triggered by severely fast heart rate
« Reply #2 on: December 15, 2013, 02:40:08 PM »
Let me start by saying that I am not a doctor.  That being said I was initially prescribed Wellbutrin for my anxiety (by a doc I did not particularly like but listened to anyway) and it was a total nightmare.  In my case I have anxiety but no depression and the Wellbutrin made me totally manic to the point where I stalked around like a caged animal all day.  I switched docs to one who I really feel comfortable with and he switched me to Zoloft with a side order of Xanax.  Once the start-up side effects went away I felt great! 

Some benzos and their kin can inhibit the breathing reflex and may lead to the "heavy chest" you are experiencing, particularly if combined with alcohol.  I have no personal experience with lorazepam or clonazepam but it may be worth talking to your doc about different medication options.  I am very petite and a very cheap date (sensitive to meds) and therefore take doses that are normally considered sub-therapeutic but do the trick for me.  Could you doses be too high?  I am also in excellent health and only a year older than you so perhaps this will help.  Hang in there!
Bookmark and Share

 

Related Topics

  Subject / Started by Replies Last post
12 Replies
1743 Views
Last post July 18, 2009, 07:15:19 AM
by marc
6 Replies
932 Views
Last post July 08, 2011, 10:04:43 PM
by dcm5657
2 Replies
434 Views
Last post October 18, 2011, 03:51:36 AM
by vimes
2 Replies
259 Views
Last post July 19, 2013, 01:00:43 PM
by skim50
12 Replies
282 Views
Last post October 03, 2013, 11:20:40 AM
by MadMan08
6 Replies
286 Views
Last post November 22, 2013, 05:20:48 PM
by theelt712